Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Woong-Gil Choi 2 Articles
Severe Liver Toxicity Caused by Amatoxin (Case Series)
Joo-Hyun Suh, Sung-Jin Kim, Young-Kuk Chung, Woong-Gil Choi, Young-Se Kwon, Hyung-Keun Roh
J Korean Soc Clin Toxicol. 2006;4(1):73-77.   Published online June 30, 2006
  • 62 View
  • 0 Download
AbstractAbstract PDF
Poisoning with mushroom containing amatoxin may be a real medical emergency and is characterized by long incubation time lag, gastrointestinal symptoms, hepatotoxic phase and sometimes death. We report a family of parents and two children who ingested wild mushroom and recovered from varying degrees of hepatotoxicity. After eating cooked wild mushroom and its soup, they all developed abdominal pain, vomiting and diarrhea 11 hours later, Their liver enzymes reached peak level between 48 and 72 hours after the ingestion. Among the family members, 5-year-old girl showed the most severe hepatic toxicity of AST/ALT 14,099/13,176 IU/L. They were all treated with supportive measures including repeated activated charcoal and penicillin G and recovered from the hepatotoxicity between 7 and 28 days after the ingestion. Being based on the shape and a typical course of the amatoxin poisoning, we presume that this wild mushroom belongs to Amanita virosa.
A Case of Rhabdomyolysis after Alprazolam Overdose
Sung-Ho Ki, Hyun-Joo Park, Woong-Gil Choi, Hyung-Keun Roh
J Korean Soc Clin Toxicol. 2004;2(2):151-153.   Published online December 31, 2004
  • 66 View
  • 0 Download
AbstractAbstract PDF
Causes of rhabdomyolysis can be divided into traumatic and nontraumatic, Among the nontraumatic rhabdomyolysis, it is known that ingestion of drugs is one of the common causes. However, there have been few reports that benzodiazepine overdose causes rhabdomyolysis, moreover there was no report about rhabdomyolysis after alprazolam overdose. We experienced a case of rhabdomyolysis after alprazolam overdose. A 51-year-old woman was brought to the emergency room 11 hours after ingestion of 30 tablets (15 mg) of alprazolam in a suicidal attempt. On admission she was comatose and her CK level was 8,290 lUlL. The CK level increased up to 25,598 IU/L 10 hours after admission, but she became alert on the third day. Subsequently the CK level decreased gradually with supportive care without renal impairment and she discharged from the hospital on the $10^{th}$ day. Although a pressure effect on the dependent portion of the body due to mental alteration before admission might have caused the rhabdomyolysis, the alprazolam, per se, cannat be ruled out for the cause.

JKSCT : Journal of The Korean Society of Clinical Toxicology